# SDR USAA2009121793368

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 57,549 hours, 39,296 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6545871114
- Part serial: 975
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK AT UPPER & LOWER AFT CORNERS OF FORWARD SERVICE DOOR SKIN UPPER HINGE CUTOUT.  REPAIRED UPPER & LOWER AFT CORNERS OF FORWARD SERVICE DOOR SKIN UPPER HINGE CUTOUT IAW TYPICAL REPAIR 52-10-13.
